# SDR AALA202404167325

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 41,702 hours, 17,492 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DUE TO CHRONIC HISTORY OF FUEL IMBALANCETAC AUTHORIZED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
